# SDR CALA2025070906407

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 98,832 hours, 21,022 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS POTABLE WATER SMELLS LIKE CHEMICALS. POTABLE WATER SYS DRAINED AND FILLED WITH FRESH WATER, WATER FLUSHED THROUGH ALL GALLEY COFFEE MKRS AND TAPS, SYS SERVICED SATIS IAW AMM 38-11-00 REV 136
